Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Dental Anesthesia

Allergic reaction like eczema after dental an

08/06/2008

Question:

My son got 2 doses of Anesthesia in 2 days to fill the temporary and permanant filling and next day on the same side, we found the bad skin rash. Do you think is it related to Dental Anesthesia?

Answer:

The rash is unlikely due to the local anesthetic. I am not sure if the rash was on the same side of the body or was it on the face and if so, where on the face? It may be best to contact your dentist and if you are concerned, you can always stop in to have the rash evaluated. There are so many possibilities that this is very hard to pin down in an online forum such as this one.

For more information:

Go to the Dental Anesthesia health topic, where you can:

Response by:

Steven I Ganzberg, SB, DMD, MS Steven I Ganzberg, SB, DMD, MS
Formerly, Clinical Professor of Dentistry
College of Dentistry
The Ohio State University